# SDR 2007UALA00671

- Difficulty date: March 5, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 57,568 hours, 16,690 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT INOP AFT RIGHT OVERWING.  [SUP 5-1-07]  RELAMPED.
